# SDR SWAA2017090616113

- Difficulty date: August 15, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 62,132 hours, 36,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD CORRODED AT BS 328, BETWEEN RBL 43 TO RBL 50.  R&R CHORD PER SRM.
